Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

A note on linear systems on $ K-3$ surfaces


Author: Allen Tannenbaum
Journal: Proc. Amer. Math. Soc. 86 (1982), 6-8
MSC: Primary 14J99; Secondary 14C99, 14J05
MathSciNet review: 663853
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A simple necessary and sufficient condition is given for a general member of the complete linear system $ \vert Y\vert$ to be irreducible and nonsingular where $ Y$ is a reduced, connected curve on a $ K-3$ surface.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 14J99, 14C99, 14J05

Retrieve articles in all journals with MSC: 14J99, 14C99, 14J05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1982-0663853-7
PII: S 0002-9939(1982)0663853-7
Article copyright: © Copyright 1982 American Mathematical Society